# SDR AALA201707139011

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 46,533 hours, 28,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT STATED THE EXIT SIGN OFF THE R2 DOOR LOWER FOUND MISSING. REPLACED THE R2 DOOR EMERGENCY LIGHT LENS IAW AMM.
